# SDR CALA2019040100505

- Difficulty date: March 30, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 81,374 hours, 31,009 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004320601
- Condition: Corroded
- Location: L2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SILL AFT GIRT BAR FITTING AREA HAS CORROSION ON UPPER S URFACE AND AROUND FASTENER HOLES (A3NB-53-3-6222) PER NON ROUTIN E LOG PAGE NO. 9294219, GENERATED BY N078570. REMOVED AND REPLACED L2 DOOR SILL IAW A320 SRM 51-72-11-001. MEC H V061603 AND INSP BY V919150. PER NR LOG PAGE NO. 9294219.
